# SDR QXEA9901854

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inop
- Location: Row 8e
- Component: Grimes, 5515800106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - EMERGENCY LIGHT OVERHEAD OF ROW 8E INOPERATIVE.  REPLACED CIRCUIT BOARD, OPERATIONAL TEST CHECKS GOOD.
